Hey there! Sign in to join this conversationNew here? Join for free

Did anyone else experience extreme bloating on the pill? watch

    • Thread Starter
    Offline

    1
    ReputationRep:
    I was taking Dianette for 2 weeks for my spots, and it is also a contraceptive pill however, despite being on a diet and exercising 4 times a week I felt so bloated, even my parents thought I had gained lots of weight in just two weeks

    I have now stopped it and got back to my normal size in just TWO DAYS, I feel so de bloated and much healthier

    Did anyone else experience this?
    It has made me never want to go on the pill again!
    Offline

    10
    ReputationRep:
    Yes, but I also suffered from migrants, excessive bleeding and death.
    Probably doesn't work the same way on males...
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 20, 2011
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.